Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS North Platte, NE

July 2, 2017Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2017, 6:55 PM CDT for Lincoln County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2017, 6:55 PM CDT (23:55 UTC)
Expired
Jul 2, 2017, 7:45 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 79 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 7:07 PM CDTHAIL 18 Ssw Stapleton, NERELAY FROM KEITH COUNTY.
Jul 2, 7:11 PM CDTHAIL 1.7516 Nne North Platte, NEREPORT VIA SOCIAL MEDIA.
Jul 2, 7:30 PM CDTTSTM WND GST 593 N North Platte, NEHILLCREST SITE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 5:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2017-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2017-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS53 KLBF 022355
SVRLBF
NEC111-030045-
/O.NEW.KLBF.SV.W.0092.170702T2355Z-170703T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
655 PM CDT SUN JUL 2 2017

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  North central Lincoln County in southwestern Nebraska...

* Until 745 PM CDT

* At 655 PM CDT, a severe thunderstorm was located 12 miles southwest
  of Stapleton, moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  north central Lincoln County.

This includes Highway 97 between mile markers 1 and 4.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4118 10085 4139 10070 4139 10047 4111 10047
TIME...MOT...LOC 2355Z 006DEG 16KT 4133 10064 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
3 follow-up statements
182 
WWUS53 KLBF 030019
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
719 PM CDT SUN JUL 2 2017

NEC111-030045-
/O.CON.KLBF.SV.W.0092.000000T0000Z-170703T0045Z/
Lincoln NE-
719 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTH CENTRAL LINCOLN COUNTY...

At 719 PM CDT, a severe thunderstorm was located 8 miles northeast of
North Platte Airport, or 11 miles northeast of North Platte, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of north
central Lincoln County.

This includes Highway 97 between mile markers 1 and 4.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4118 10085 4139 10070 4139 10047 4111 10047
TIME...MOT...LOC 0019Z 332DEG 19KT 4122 10058 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
799 
WWUS53 KLBF 030032
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
732 PM CDT SUN JUL 2 2017

NEC111-030045-
/O.CON.KLBF.SV.W.0092.000000T0000Z-170703T0045Z/
Lincoln NE-
732 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTH CENTRAL LINCOLN COUNTY...

At 731 PM CDT, a severe thunderstorm was located near North Platte
Airport, or 8 miles east of North Platte, moving south at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of north
central Lincoln County.

This includes Highway 97 between mile markers 1 and 3.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4118 10085 4125 10076 4131 10047 4111 10047
TIME...MOT...LOC 0031Z 007DEG 16KT 4117 10061 

HAIL...1.75IN
WIND...60MPH
 
$$

CDC
912 
WWUS53 KLBF 030046
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
746 PM CDT SUN JUL 2 2017

NEC111-030055-
/O.EXP.KLBF.SV.W.0092.000000T0000Z-170703T0045Z/
Lincoln NE-
746 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Central Lincoln County until 815 pm CDT.

LAT...LON 4118 10085 4125 10076 4131 10047 4111 10047
TIME...MOT...LOC 0045Z 006DEG 16KT 4111 10062 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:25 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 2, 6:25 PM CDT, 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
625 PM CDT Sun Jul 2 2017

.SHORT TERM...(This evening through Monday)
Issued at 214 PM CDT Sun Jul 2 2017

Latest water vapor imagery shows a short wave trough extending
roughly from western MT to UT with a ridge downstream across the
Central High Plains into the Northern Plains. A stationary
boundary is located at the surface across far northwest NEB to the
Central Sandhills to north central NEB. Local radar display shows
isolated thunderstorms developing near the boundary in Garfield
and Wheeler counties. However, convection hasn't been that strong
at this point with reflectivity cores peaking largely between
25-30 kft. Latest vis imagery shows outside of this area an
enhanced cumulus field and growth between Broken Bow to Almeria
to Ewing and upstream of there across portions of the central
Sandhills.

Latest SPC mesoanalysis shows moderate instability presently with
very little inhibition across the NEB Panhandle into central NEB
with MLCAPES ranging from 1500-2500 J/kg. Surface dew points are
expected to range from the mid 50s in far western NEB to lower 60s
in north central NEB. Deep layer vertical wind shear (0-6 km) is
presently only about 25 kts, however, it expected to increase to
early evening peaking around 30-35 kts. As such, storms modes
favored in development this afternoon and evening is primarily
organized multicells, though some supercells cannot be ruled out.
Damaging winds and large hail are the primary threats this
afternoon and evening given characteristics of soundings. Wherein
a dry sub-cloud layer is expected to be in place, ample DCAPE,
decent mid-level lapse rates, and quantity of CAPE in the HGZ to
favor larger hail growth. Initially concerns will be towards
isolated to scattered thunderstorms development across the
aforementioned boundary this afternoon into evening over the
central Sandhills towards the Interstate 80 corridor. Then
thunderstorm chances are tailored towards development upstream to
our west. Storms that develop in the higher terrain are expected
to then move eastward into the local forecast area. Of which, the
greatest chances for this is over the southwest quad and northern
NEB, the latter from development occurring in SD.

Low temperatures should be on the mild side with clouds and
elevated winds tonight. Cooler highs tomorrow. There is a marginal
risk for thunderstorms as well. Details are a little harder to
pinpoint given thunderstorms today and tonight will influence
tomorrow. This spread in the forecast envelope is seen in
deterministic guidance as well. While moderate instability is
expected to be present with surface dew points similar to today,
if not slightly higher in north central NEB more so towards the
mid 60s, uncertainty exists in low-level forcing. The short wave
trough will be moving from the Northern Plains to Central High
Plains early tomorrow morning farther into the Northern/Central
Plains Monday. Further, deep layer vertical wind shear should be
weaker. As such, the risk for strong to severe thunderstorms is
there but it's expected to be more isolated compared to today.

.LONG TERM...(Monday night through Sunday)
Issued at 214 PM CDT Sun Jul 2 2017

Monday night through Wednesday...The main forecast challenge will
be the chance for thunderstorms Monday night through Tuesday, the
Fourth of July. There are uncertainties in the timing of
thunderstorm chances as models are not in agreement. The ECMWF has
a trough coming across the rockies on Monday then pushing through
western and central Nebraska Monday night. It then develops a
small closed low across northern Kansas and moves it northeast on
Tuesday. With this solution thunderstorms will be possible Monday
night across western and north central Nebraska as the shortwave
moves across and then a scattered chance of thunderstorms as the
Low moves northeast out of north central Kansas. The GFS solution
is slightly slower with the shortwave moving across and does not
form a closed low until the system has moved east of the area on
Wednesday with the low developing over Iowa. Tending to lean more
to GFS solution at the moment.

Confidence of thunderstorm development on Monday evening into
Monday night lingering into early Tuesday morning is moderate as
current thinking is the shortwave trough will act as the driving
force to initiate storm development as modest instability will be
available along with adequate moisture as dewpoints will be in
the 50s and 60s with a southeasterly wind. As for Tuesday
afternoon and evening confidence is low at this time for
thunderstorm development as there will be weak forcing across the
area. That being said the environment is unstable. 0 to 3 km most
unstable CAPE is adequate with 3000j/kg across the northeast CWA.
Isolated thunderstorms can not be ruled out especially across the
eastern part of the CWA.

Wednesday and Beyond...A ridge will develop and sit over the area
bringing a warm dry airmass over the central US and minimal
opportunities for rainfall.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 623 PM CDT Sun Jul 2 2017

The storm activity across the sandhills should move south this
evening and exit the forecast area by 05z. A second area of storms
near the black hills will move east this evening and perhaps
affect Nrn Neb until 09z.

New storm activity is expected to develop across Ncntl Neb Monday
afternoon...generally affecting areas east of highway 83.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ET
LONG TERM...Gomez
AVIATION...CDC
Hazardous weather outlook, Jul 2, 3:25 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
325 PM CDT Sun Jul 2 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-032030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
325 PM CDT Sun Jul 2 2017 /225 PM MDT Sun Jul 2 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered strong to severe thunderstorms are possible
this afternoon and tonight across most of western Nebraska,
mainly along and south of a line from Lisco to Ellsworth to
Brownlee to Taylor. Thunderstorms that develop will be capable of
producing large hail and damaging winds into the evening hours.

A marginal risk for strong to severe thunderstorms exist
elsewhere.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

There is a marginal risk for severe storms across the entire
outlook area Monday afternoon and Monday night. A few storms will
be strong and approach severe levels, with damaging wind and
large hail possible.

A marginal risk for severe thunderstorms exists on Tuesday as
well, roughly east of a line from Wauneta to Eli. While storms
are not expected to be as numerous as Tuesday, strong to severe
storms are possible.

Dry and hot conditions are expected to move into the area by mid
week, lasting until Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening south
of a line from O'Neill to Valentine.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

ET

In the hours before

Local storm report, Jul 2, 6:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             5 S BROKEN BOW          41.33N 99.64W
07/02/2017  M1.00 INCH       CUSTER             NE   PUBLIC

            HAIL FROM DIME TO QUARTER SIZE.

&&

SJACOBS
Local storm report, Jul 2, 6:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             S TRYON                 41.56N 100.94W
07/02/2017  M1.00 INCH       MCPHERSON          NE   TRAINED SPOTTER

            HAIL TO THE SIZE OF QUARTERS.

&&

SJACOBS
Special weather statement, Jul 2, 6:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
647 PM CDT SUN JUL 2 2017

NEZ059-030030-
Lincoln NE-
647 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN COUNTY
UNTIL 730 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Stapleton, moving south at 20 mph.

Nickel size hail will be possible with this storm.

This storm will remain over mainly rural areas of north central
Lincoln County.

This includes Highway 97 between mile markers 1 and 4.

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4118 10085 4139 10070 4139 10047 4111 10047
TIME...MOT...LOC 2346Z 005DEG 15KT 4137 10062

CDC
Special weather statement, Jul 2, 6:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
647 PM CDT SUN JUL 2 2017

NEZ035-036-030015-
Arthur NE-McPherson NE-
647 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ARTHUR AND WEST
CENTRAL MCPHERSON COUNTIES UNTIL 715 PM CDT/615 PM MDT/...

At 647 PM CDT/547 PM MDT/, Doppler radar was tracking a strong
thunderstorm 13 miles east of Arthur, moving southeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bucktail Lake, Sand Beach Lake, Three Mile Lake, Flatts, Diamond Bar
Lake, Bucktail, Schnick Lake and Calora.

This includes Highway 92 between mile markers 172 and 188.

A severe thunderstorm watch remains in effect until midnight CDT/1100
PM MDT/ for west central Nebraska.

LAT...LON 4163 10157 4170 10135 4150 10121 4144 10145
TIME...MOT...LOC 2347Z 331DEG 18KT 4160 10143

ET
Special weather statement, Jul 2, 6:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
648 PM CDT SUN JUL 2 2017

NEZ035-036-030015-
Arthur NE-McPherson NE-
648 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ARTHUR AND WEST
CENTRAL MCPHERSON COUNTIES UNTIL 715 PM CDT/615 PM MDT/...

At 648 PM CDT/548 PM MDT/, Doppler radar was tracking a strong
thunderstorm 13 miles east of Arthur, moving southeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bucktail Lake, Sand Beach Lake, Three Mile Lake, Flatts, Diamond Bar
Lake, Bucktail, Schnick Lake and Calora.

This includes Highway 92 between mile markers 172 and 188.

A severe thunderstorm watch remains in effect until midnight CDT/1100
PM MDT/ for west central Nebraska.

LAT...LON 4163 10157 4170 10135 4150 10121 4144 10145
TIME...MOT...LOC 2348Z 331DEG 18KT 4160 10142

ET
Special weather statement, Jul 2, 6:53 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
553 PM MDT SUN JUL 2 2017

NEZ022-056-030030-
Deuel NE-Garden NE-
553 PM MDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARDEN AND NORTH
CENTRAL DEUEL COUNTIES UNTIL 630 PM MDT...

At 553 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Oshkosh, moving southeast at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Intersection of Highway 27 and 9 Mile Road.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4136 10227 4121 10212 4116 10223 4114 10237
      4127 10247
TIME...MOT...LOC 2353Z 327DEG 13KT 4126 10232

ET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 12:41 AM CDTSpecial Weather StatementLBFFrontier49 min
Jul 2, 2:58 PM CDTSpecial Weather StatementLBFGarfield47 min
Jul 2, 3:11 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler49 min
Jul 2, 3:48 PM CDTSpecial Weather StatementLBFGarfield42 min
Jul 2, 3:53 PM CDTSpecial Weather StatementLBFHooker52 min
Jul 2, 4:02 PM CDTSpecial Weather StatementLBFSheridan43 min
Jul 2, 4:09 PM CDTSevere Thunderstorm WarningLBFSheridan51 min
Jul 2, 4:12 PM CDTSpecial Weather StatementLBFLogan48 min
Jul 2, 4:27 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer28 min
Jul 2, 4:33 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker42 min
Jul 2, 4:43 PM CDTSpecial Weather StatementLBFLogan47 min
Jul 2, 4:48 PM CDTSpecial Weather StatementLBFHooker42 min
Jul 2, 4:56 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas49 min
Jul 2, 4:56 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan49 min
Jul 2, 5:03 PM CDTSpecial Weather StatementLBFSheridan42 min
Jul 2, 5:12 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup48 min
Jul 2, 5:14 PM CDTSevere Thunderstorm WarningLBFSheridan24 min
Jul 2, 5:17 PM CDTSevere Thunderstorm WarningLBFHooker43 min
Jul 2, 5:30 PM CDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan30 min
Jul 2, 5:41 PM CDTSevere Thunderstorm WarningLBFSheridan18 min
Jul 2, 5:43 PM CDTSevere Thunderstorm WarningLBFLogan47 min
Jul 2, 5:51 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer39 min
Jul 2, 5:52 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker23 min
Jul 2, 5:54 PM CDTSevere Thunderstorm WarningLBFGrant23 min
Jul 2, 5:58 PM CDTSevere Thunderstorm WarningLBFLoup30 min
Jul 2, 6:07 PM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 2, 6:10 PM CDTSpecial Weather StatementLBFDeuel35 min
Jul 2, 6:16 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker29 min
Jul 2, 6:21 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden24 min
Jul 2, 6:26 PM CDTSevere Thunderstorm WarningLBFGarden34 min
Jul 2, 6:28 PM CDTSevere Thunderstorm WarningLBFCuster62 min
Jul 2, 6:33 PM CDTSpecial Weather StatementLBFBlaine42 min
Jul 2, 6:37 PM CDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 2, 6:47 PM CDTSpecial Weather StatementLBFLincoln43 min
Jul 2, 6:48 PM CDTSpecial Weather StatementLBFMcPherson27 min
Jul 2, 6:49 PM CDTTornado WarningLBFCuster26 min
Jul 2, 6:53 PM CDTSpecial Weather StatementLBFDeuel37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.